# SDR MASA2011110363951

- Difficulty date: November 2, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 20,621 hours, 16,091 cycles
- System (JASC): 5240 · Service Doors
- Part: Hanger Assy
- Condition: Obstructed
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR POSSIBLE LEAK LWR LT CORNER.  REMOVED DEBRIS FROM DOOR HANGER AREA.
